# SDR SWIA202412240827

- Difficulty date: August 27, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON THE RIGHT SIDE FWD DRAG FITTING. (C-CHECK RO 12/21/2024) (FILED CLOSED)PERFORMED REPAIR OF RH FWD DRAG ANGLE FITTING REF BOMBARDIER R.E.O. 670-55-31-018 REV. -A DATED 2016-11-18. COMPLIED WITH 51-900-1002-SKY
